# SDR 07FDEA04622

- Difficulty date: October 17, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47835
- Aircraft time: 86,205 hours, 23,589 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 607158
- Condition: Gouged
- Location: Bs 735-755
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT SEAT TRACK HAS GOUGED AREAS AT F/S 735-755 LBL 8.  REMOVED AND REPLACED SEAT TRACK IAW SRM 53-70-00 VOL 1 FIG 1 SHEET 4.
